# SDR AALA20110906AFW04

- Difficulty date: August 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 72,464 hours, 11,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND NUT PLATE CLIP ON FUSELAGE MAIN DECK FLOORBEAM AT STATION 347 RIGHT BUTLTINE 26.5.  INSTALLED REPAIR STRAP PER EA B767-53-018731.
